# SDR ASAA2023040842765

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 4,709 hours, 1,370 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW OVERHEAT R2 ON GROUND IN DENVER  GROUNDED - YES. PERFORMED QRH 3.7 AFTER RESET CAUTION STAYED EXTINGUISHED.
